# SDR ASAA2017060821003

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,951 hours, 8,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED ON MASTER CAUTION PRE FLIGHT CHECK.  ACFT GROUNDED.  PACK-ZONE TEMPERATURE CONTROLLER BITE TEST DONE ON THE RT AND LT SIDE IAW AMM 21-61-00-700-806-002. BITE TESTED GOOD.
